# SDR AMTA200600277

- Difficulty date: April 15, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 12,485 hours, 6,079 cycles
- Engine: Ge CFM56*
- Engine time: 12,492 hours, 6,082 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P08
- Part serial: BECW2871
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 12,483 hours, 6,078 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 FLAMEOUT ON TAXI, ENGINE RE-START NOT OK.  REMOVED AND REPLACED HMU IAW MM AND PERFORMED TEST 2, 3A, 12 AND 13 OF MM.  OPS CHECK GOOD.  (K)
